# SDR AWXA200201253

- Difficulty date: December 17, 2002
- Submitted: December 30, 2002
- Operation: Air carrier
- Aircraft: N328AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23377
- Aircraft time: 53,074 hours, 32,628 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 651630087
- Condition: Cracked
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-11 CHECK A 1/2" CRACK WAS FOUND IN THE RADIUS OF FRAME ON THE FORWARD PRESSURE BULKHEAD BS 178, WL 207, RBL 28. MAINTENANCE REMOVED R/H FORWARD PRESSURE BULKHEAD WEB AND THE CRACKED R/H FORWARD PRESSURE BULKHEAD FRAME AT BS 178, WL 207, RBL 28; FABRICATED A NEW REPLACEMENT FRAME; AND INSTALLED REPAIR PART AND REMOVED R/H FORWARD PRESSURE BULKHEAD WEB IAW B737-300 SRM 51-40-02, FIG. 8, PG. 38.
